`a`
Journal of Modern Dynamics (JMD)
 

Volume 4,Number 3,     July 2010

1

Linear cocycles over hyperbolic systems and criteria of conformality   Pages : 419 - 441

Boris Kalinin and Victoria Sadovskaya

 Abstract       References       Full Text      Related Articles

2

The action of finite-state tree automorphisms on Bernoulli measures   Pages : 443 - 451

Rostyslav Kravchenko

 Abstract       References       Full Text      Related Articles

3

The action of the affine diffeomorphisms on the relative homology group of certain exceptionally symmetric origamis   Pages : 453 - 486

Carlos Matheus and Jean-Christophe Yoccoz

 Abstract       References       Full Text      Related Articles

4

Measure and cocycle rigidity for certain nonuniformly hyperbolic actions of higher-rank abelian groups   Pages : 487 - 515

Anatole Katok and Federico Rodriguez Hertz

 Abstract       References       Full Text      Related Articles

5

Nonexpanding attractors: Conjugacy to algebraic models and classification in 3-manifolds   Pages : 517 - 548

Aaron W. Brown

 Abstract       References       Full Text      Related Articles

6

Zygmund strong foliations in higher dimension   Pages : 549 - 569

Yong Fang,  Patrick Foulon and Boris Hasselblatt

 Abstract       References       Full Text      Related Articles

7

Lipschitz continuous invariant forms for algebraic Anosov systems   Pages : 571 - 584

Patrick Foulon and Boris Hasselblatt

 Abstract       References       Full Text      Related Articles